К теоремам покрытия в теории аналитических функций

В.Н. Дубинин

Zapiski naucnych seminarov Leningradskogo (1986)

  • Volume: 154, page 67-75

How to cite


Дубинин, В.Н.. "К теоремам покрытия в теории аналитических функций." Zapiski naucnych seminarov Leningradskogo 154 (1986): 67-75. <http://eudml.org/doc/67808>.

author = {Дубинин, В.Н.},
journal = {Zapiski naucnych seminarov Leningradskogo},
keywords = {covering theorem; quadratic differential; symmetrization methods},
language = {rus},
pages = {67-75},
publisher = {Nauka},
title = {К теоремам покрытия в теории аналитических функций},
url = {http://eudml.org/doc/67808},
volume = {154},
year = {1986},

AU - Дубинин, В.Н.
TI - К теоремам покрытия в теории аналитических функций
JO - Zapiski naucnych seminarov Leningradskogo
PY - 1986
PB - Nauka
VL - 154
SP - 67
EP - 75
LA - rus
KW - covering theorem; quadratic differential; symmetrization methods
UR - http://eudml.org/doc/67808
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.